# SDR IPXA2021111976120

- Difficulty date: November 10, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 37,930 hours, 21,506 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 112N410253
- Condition: Corroded
- Location: Ws 770lh Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C**SUPPLEMENTAL SDR**LH WING LOWER SKIN AT STA 760 TE HAS A 1.30" LONG BY 4.00" WIDE AREA OF INTERGRANULAR CORROSION WHICH WHEN REMOVED HAD .110" OF MATERIAL LOSS MAX ALLOWED IS .40" PER SRM 57-20-01-1A-1 TABLE 2.REPAIR PER RCD INSTRUCTIONS EO B757-5730-82166-A.
